# SDR 96ZZZM582

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1176.9
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON FLOOR REINFORCEMENT CHORD BOTTOM SIDE AT STATION 1176.9 LBL 37 INCH AND 48 INCH.  REMOVED FASTENERS AND CHORD ANGLE AT STATION 1176.9 PER SRM 51-30-2.  CUT OUT FLOOR LBL 26 INCH, CORROSION BEYOND LIMITS 20 INCH BY 15 INCH APPROX CLEANED AREA, ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED DOUBLER 2024-T3 .050 24 INCH BY 18 INCH.  INSTALLED FLOOR REPAIR PER SRM 51-40-2.
